# SDR ASAA2022032637781

- Difficulty date: March 26, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,740 hours, 15,426 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Part number: 3989083
- Part serial: 21467
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 26,596 hours, 8,755 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROL CABIN ON RECALL AND RESETS. GROUNDED - YES. BOTH ZONE TEMP CONTLRS  LOGGED FLT DECK TRIM VALVE LAST LEG BUT TEST GOOD ON GND. REMOVED AND REPLACED CONTROL CABIN TRIM VALVE IAW B737-800 AMM 21-61-21-000-801, 21-61-21-400-801 LEAK CHECK AND OPS CHECK GOOD IAW B737-800 AMM 21-61-21-400-801, AND 21-61-00-700-806-002.
